On multi-dimensional packing problems

Chandra Sekhar Chekuri, Sanjeev Khanna

Research output: Contribution to conferencePaperpeer-review

Abstract

The approximability of multidimensional generalizations of the classical problems of multiprocessor scheduling, bin packing and the knapsack problem is investigated. Specifically, new algorithmic, as well as approximability results, are derived for the vector scheduling problem, the vector bin packing problem and a class of packing integer programs.

Original languageEnglish (US)
Pages185-194
Number of pages10
StatePublished - Jan 1 1999
Externally publishedYes
EventProceedings of the 1999 10th Annual ACM-SIAM Symposium on Discrete Algorithms - Baltimore, MD, USA
Duration: Jan 17 1999Jan 19 1999

Other

OtherProceedings of the 1999 10th Annual ACM-SIAM Symposium on Discrete Algorithms
CityBaltimore, MD, USA
Period1/17/991/19/99

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On multi-dimensional packing problems'. Together they form a unique fingerprint.

Cite this